Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take Subutex 1mg for depression. I also take three

I take Subutex 1mg for depression. I also take three norcos a day (I take sub-three time a week. I was told by my doctor today he can't write my Norco, cause I take the sub. So I can't take my sub anymore, I am scared of going in a deep depression again. I am not an addict, but as soon as you mention the word sub, automatically they look at you different, can't people educate! I am wondering if they can't make an antidepressant made from buprenorphine and call it an antidepressant. It gets me so angry, automatically they assume your an addict, which I am not, or never have been one.
Sat, 12 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor.Iam 19 years old and iam a medical student and i have been suffering through severe depression i have some perosnal issues going on due to which iam higly depressed and i just can t focus on my studies or anything i havent consulted anyone as iam literally going crazy i ve started cutting myself and im doing crazy things like mixing different medicines or eating up different tablets like lexotanil and stuff and started smoking i just don t know how to get out of all this mess because my heart is in so much pain i want to die i can t take it anymore.I have some really good friends and they give me good advises but that is a temporary solution to my problem.Iam not strong enough to let go off someone or to accept the truth iam so confused i want peace in my life,peace of mind and peace of soul.

doctor1 MD

i am trying to overcome opied addiction ,but i have founf myself in a very deep depession,i am taking suboxone and have tryed to educate myself more about this medicine,i have talked to other people that are dealing wiyh the same issues and they all have said to look into a medicine called subutex,will this help,and will the brain in time heal itself

doctor1 MD

I am coming off taking 50 mgs of Prednisone for 4 days which was perscribed due to an allergic reaction, hives, to the anti- depressant ViiBryd. I have t taken Prdnisone for 2 days. But am experiencing withdraeal symsptoms, very emotional lows, diarheaa, adominal cramps, crying and sadness . Went to my psychiatrist today and she is starting me on 20 mgs of Fitzima once a day tomorrow for 4 days, then 40 mgs afterwards. In addition I am going to b econtinuing to take 1 mg of Klonopon twice a day. I never heard of Fetzima and am wondering of this is a safe course of action right now. This is about the 6th or 7th anti-depressant i have been on since my husband s death 6 months ago. I just needed somethong to controal my sadness and depression and emotions after he died. I am just getting scared of taking pills. but don t know what else to do as I am still grieving. I do attned support groups and therapy. Do you think i am on the right path?

Loading Online Doctors....